Model Algorithmic Control for Permanent Magnet Synchronous Motor Drive

AuthID
P-008-SPH
2
Author(s)
Jiang, J
Tipo de Documento
Article
Year published
1999
Publicado
in Zhongguo Dianji Gongcheng Xuebao/Proceedings of the Chinese Society of Electrical Engineering, ISSN: 0258-8013
Volume: 19, Número: 10, Páginas: 27-31, 49
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-0033206692
Source Identifiers
ISSN: 0258-8013
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.